Ricerca nel sito con Google: | English version

Università degli Studi Roma Tre

Dipartimento di Matematica e Fisica

  Didattica Ricerca Persone
dipartimento di matematica e fisica
Didattica interattiva
Corsi e Programmi
Regolamenti
Scuola e Orientamento
Borse di Studio || Erasmus
Area riservata
Sezione di Matematica
Programmi di Ricerca
Attività Scientifica e Notizie
Dottorato
Area riservata
Docenti
Docenti esterni
Personale non docente (TAB)
Assegni e Contratti di Ricerca
Studenti del dottorato
Visitatori
Contatti&Rubrica Dove Siamo Biblioteca WebMail

Dipartimento di Matematica e Fisica

Pagine personali

CV e Ricerca

 

Pierpaolo Esposito

Qualifica :Professore Associato
email :esposito@mat.uniroma3.it
Area di ricerca:Analisi matematica
Temi di interesse: Equazioni alle derivate parziali, Analisi non lineare, Problemi non compatti

Breve Curriculum

1999 Laurea in Matematica
Universita' degli Studi Roma Tre
2004 Dottorato di Ricerca in Matematica
Universita' degli Studi Roma "Tor Vergata"
2005 Post Dottorato in Matematica
University of British Columbia

Articoli su rivista

2012 
del Pino, Manuel and Esposito, Pierpaolo and Musso, Monica, Linearized theory for entire solutions of a singular Liouvillle equation, PROCEEDINGS OF THE AMERICAN MATHEMATICAL SOCIETY, num. 140, pp. 2, 581-588 , MR2846326
2012 
Esposito, Pierpaolo and Petralla, Maristella, Symmetries and blow-up phenomena for a Dirichlet problem with a large parameter, COMMUNICATIONS ON PURE AND APPLIED ANALYSIS, num. 11, pp. 5, 1935--1957 , MR2911119
2011 
Castorina, Daniele and Esposito, Pierpaolo and Sciunzi, Berardino, Spectral theory for linearized p-Laplace equations, NONLINEAR ANALYSIS. THEORY, METHODS & APPLICATIONS, num. 74, pp. 11, 3606–3613 , MR2803088
2011 
Esposito, Pierpaolo and Petralla, Maristella, Pointwise blow-up phenomena for a Dirichlet problem, COMMUNICATIONS IN PARTIAL DIFFERENTIAL EQUATIONS, num. 36, pp. 9, 1654–1682 , MR2825606
2010 
Cowan, Craig and Esposito, Pierpaolo and Ghoussoub, Nassif, Regularity of extremal solutions in fourth order nonlinear eigenvalue problems on general domains, DISCRETE AND CONTINUOUS DYNAMICAL SYSTEMS. SERIES A, num. 28, pp. 3, 1033--1050 , MR2644777
2010 
del Pino, Manuel and Esposito, Pierpaolo and Musso, Monica, Two-dimensional Euler flows with concentrated vorticities, TRANSACTIONS OF THE AMERICAN MATHEMATICAL SOCIETY, num. 362, pp. 12, 6381--6395 , MR2678979
2010 
Cowan, Craig and Esposito, Pierpaolo and Ghoussoub, Nassif and Moradifam, Amir, The critical dimension for a fourth order elliptic problem with singular nonlinearity, ARCHIVE FOR RATIONAL MECHANICS AND ANALYSIS, num. 198, pp. 3, 763--787 , MR2729319
2009 
Esposito, Pierpaolo and Wei, Juncheng, Non-simple blow-up solutions for the Neumann two-dimensional sinh-Gordon equation, CALCULUS OF VARIATIONS AND PARTIAL DIFFERENTIAL EQUATIONS, num. 34, pp. 3, 341--375 , MR2471141
2009 
Castorina, Daniele and Esposito, Pierpaolo and Sciunzi, Berardino, Degenerate elliptic equations with singular nonlinearities, CALCULUS OF VARIATIONS AND PARTIAL DIFFERENTIAL EQUATIONS, num. 34, pp. 3, 279--306 , MR2471138
2009 
Castorina, Daniele and Esposito, Pierpaolo and Sciunzi, Berardino, Low dimensional instability for semilinear and quasilinear problems in Bbb R^N, COMMUNICATIONS ON PURE AND APPLIED ANALYSIS, num. 8, pp. 6, 1779--1793 , MR2552149
2008 
Esposito, Pierpaolo, Compactness of a nonlinear eigenvalue problem with a singular nonlinearity, COMMUNICATIONS IN CONTEMPORARY MATHEMATICS, num. 10, pp. 1, 17--45 , MR2387858
2008 
Castorina, Daniele and Esposito, Pierpaolo and Sciunzi, Berardino, p-MEMS equation on the ball, METHODS AND APPLICATIONS OF ANALYSIS, num. 15, pp. 3, 277--284 , MR2500847
2008 
Esposito, Pierpaolo and Ghoussoub, Nassif, Uniqueness of solutions for an elliptic equation modeling MEMS, METHODS AND APPLICATIONS OF ANALYSIS, num. 15, pp. 3, 341--354 , MR2500851
2008 
Esposito, Pierpaolo, Linear instability of entire solutions for a class of non-autonomous elliptic equations, PROCEEDINGS OF THE ROYAL SOCIETY OF EDINBURGH. SECTION A. MATHEMATICS, num. 138, pp. 5, 1005--1018 , MR2477449
2007 
Esposito, Pierpaolo and Musso, Monica and Pistoia, Angela, On the existence and profile of nodal solutions for a two-dimensional elliptic problem with large exponent in nonlinearity, PROCEEDINGS OF THE LONDON MATHEMATICAL SOCIETY, vol. THIRD SERIES, num. 94, pp. 2, 497--519 , MR2311000
2007 
Esposito, Pierpaolo, Estimations `a l'int'erieur pour un probl`eme elliptique semi-lin'eaire avec non-lin'earit'e critique, ANNALES DE L'INSTITUT HENRI POINCAR'E. ANALYSE NON LIN'EAIRE, num. 24, pp. 4, 629--644 , MR2334996
2007 
Esposito, P. and Mancini, G. and Santra, Sanjiban and Srikanth, P. N., Asymptotic behavior of radial solutions for a semilinear elliptic problem on an annulus through Morse index, JOURNAL OF DIFFERENTIAL EQUATIONS, num. 239, pp. 1, 1--15 , MR2341546
2007 
Esposito, Pierpaolo and Ghoussoub, Nassif and Guo, Yujin, Compactness along the branch of semistable and unstable solutions for an elliptic problem with a singular nonlinearity, COMMUNICATIONS ON PURE AND APPLIED MATHEMATICS, num. 60, pp. 12, 1731--1768 , MR2358647
2006 
Esposito, Pierpaolo and Musso, Monica and Pistoia, Angela, Concentrating solutions for a planar elliptic problem involving nonlinearities with large exponent, JOURNAL OF DIFFERENTIAL EQUATIONS, num. 227, pp. 1, 29--68 , MR2233953
2006 
Esposito, Pierpaolo and Pistoia, Angela and Wei, Juncheng, Concentrating solutions for the H'enon equation in Bbb Rsp 2, JOURNAL D'ANALYSE MATHEMATIQUE, num. 100, 249--280 , MR2309528
2005 
Esposito, Pierpaolo and Grossi, Massimo and Pistoia, Angela, On the existence of blowing-up solutions for a mean field equation, ANNALES DE L'INSTITUT HENRI POINCAR'E. ANALYSE NON LIN'EAIRE, num. 22, pp. 2, 227--257
2005 
Esposito, Pierpaolo, Blowup solutions for a Liouville equation with singular data, SIAM JOURNAL ON MATHEMATICAL ANALYSIS, num. 36, pp. 4, 1310--1345 (electron
2004 
Esposito, Pierpaolo, On some conjectures proposed by Ha"i m Brezis, NONLINEAR ANALYSIS. THEORY, METHODS & APPLICATIONS, vol. SERIES A: THEORY AND, num. 56, pp. 5, 751--759
2003 
Esposito, Pierpaolo and Riey, Giuseppe, Asymptotic behaviour of a thin insulation problem, JOURNAL OF CONVEX ANALYSIS, num. 10, pp. 2, 379--388
2003 
Esposito, Pierpaolo and Mancini, Gianni, A prescribed scalar curvature-type equation: almost critical manifolds and multiple solutions, JOURNAL OF FUNCTIONAL ANALYSIS, num. 205, pp. 2, 306--356
2002 
Esposito, Pierpaolo and Robert, Fr{'e}d{'e}ric, Mountain pass critical points for Paneitz-Branson operators, CALCULUS OF VARIATIONS AND PARTIAL DIFFERENTIAL EQUATIONS, num. 15, pp. 4, 493--517
2002 
Esposito, Pierpaolo, Perturbations of Paneitz-Branson operators on Ssp n, RENDICONTI DELL'ISTITUTO DI MATEMATICA DELL'UNIVERSITA' DI PADOVA, num. 107, 165--184
2000 
Esposito, Pierpaolo, Uniqueness and multiplicity for perturbations of the Yamabe problem on Ssp n, RENDICONTI DELL'ISTITUTO DI MATEMATICA DELL'UNIVERSITA' DI TRIESTE, num. 32, pp. 1-2, 139--146 (2001)

Proceedings

2005 
Esposito, Pierpaolo, Blow up solutions for a Liouville equation with singular data, Recent advances in elliptic and parabolic problems, 61--79, World Sci. Publ., Hackensack, NJ
2003 
Esposito, Pierpaolo and Mancini, Gianni, A nonlinear Lyapunov-Schmidt reduction and multiple solutions for some elliptic problem, Topological methods, variational methods and their applications (Taiyuan, 2002), 107--116, World Sci. Publishing, River Edge, NJ

Books

2010 
Esposito, Pierpaolo and Ghoussoub, Nassif and Guo, Yujin, Mathematical analysis of partial differential equations modeling electrostatic MEMS, booktitle: Courant Lecture Notes in Mathematics, vol. 20, pp.: xiii+318, Editore: Courant Institute of Mathematical Sciences/American Mathematical Society, New York/Providence, RI

Conferenze

2012 
Università di Roma Tre, PDE's in Rome: School and Conference ( organizzatore )
2012 
CIRM, Luminy, Francia, Problèmes de limites singulières pour les équations non linéaires aux dérivées partielles ( speaker )
2012 
TIFR, Bangalore, India, Cocompact imbeddings, profile decompositions, and their applications to PDE ( speaker )
2011 
National Taiwan University, Taipei, Taiwan , Nonlinear Phenomena: A View From Mathematics And Physics ( speaker )
2011 
TIFR, Bangalore, India, Recent trends in nonlinear differential equations - in honour of Prof. P.N.Srikanth on the occasion ( speaker )
2011 
Pienza, Italia, Workshop on nonlinear differential equations ( speaker )
2011 
Granada, Spagna, Nonlinear elliptic PDE's and applications ( speaker )
2011 
Granada, Spagna, Nonlinear elliptic PDE's and applications ( speaker )
2011 
Venezia, Italia, Variational and perturbative methods for nonlinear differential equations ( speaker )
2010 
Monopoli, Italia, Second meeting of women of the laplacian ( speaker )
2010 
Oaxaca, Messico, Variational methods in nonlinear differential equations ( speaker )
2009 
Mathematisches Forschungsinstitut Oberwolfach, Oberwolfach, Germany, Topological and variational methods for Partial Differential Equations ( speaker )
2009 
Université de Cergy-Pontoise, Cergy, France, Geometric and nonlinear analysis ( speaker )
2009 
PIMS, University of British Columbia, Vancouver, BC, Canada, Asymptotic analysis in the calculus of variations and PDEs ( speaker )
2009 
CIRM, Luminy, Marseille, France, Loss of compactness in nonlinear problems : new trends and applications
2008 
Cortona, Italia, Primo incontro delle Donne del Laplaciano ( speaker )
2007 
BIRS Banff International Research Station, Banff, Alberta, Canada, Loss of compactness in nonlinear PDE: Recent trends ( organizzatore, comitato scientifico )
2006 
Torino, Italia, Mathematics and its Applications ( speaker )
2006 
Poitiers, Francia, AIMS' Sixth International Conference on Dynamical Systems, Differential Equations and Applications ( speaker )
2006 
Otranto, Brindisi, Italia, Current trends in Nonlinear Analysis, Dedicated to Professor Dino Fortunato on the occasion of his 6
2005 
Berkeley (MSRI), California, Stati Uniti, Recent Results in Nonlinear Elliptic Equations and their Interactions with Geometry
2005 
Guanajuato (CIMAT), Messico, Topological & Variational Methods in Partial Differential Equations ( speaker )
2005 
Victoria, British Columbia, Canada, CMS Winter 2005 Meeting ( speaker )
2004 
Hsinchu, Taiwan (NCTS), International Conference on Elliptic and Parabolic Problems: Recent advances ( speaker )
2004 
Gaeta, Latina, Italia, Fifth European Conference on Elliptic and Parabolic Problems: A special tribute to the work of Haim
2004 
Parigi, Francia , Conference in honour of Haim Brezis
2003 
Roma (Accademia Nazionale dei Lincei), Italia, Nonlinear Evolution Problems
2003 
Trieste (I.C.T.P.), Italia, Recent Trends in Nonlinear Analysis
2002 
Martina Franca, Bari, Italia, Calculus of Variations in Nonlinear Phenomena
2002 
Perugia, Italia, Symposium on Partial Differential Equations to celebrate the Seventy-Fifth Birthday of James Serrin
2002 
Roma (Accademia Nazionale dei Lincei), Italia, International Meeting on "Renato Caccioppoli and modern analysis
2001 
Bergamo, Italia, Workshop on Nonlinear Differential Equations
2000 
Perugia, Italia, Analisi Nonlineare
2000 
Roma, Italia, Regular and Unstable Motions in Hamiltonian Systems

Programmi di Ricerca





Copyright Dipartimento di Matematica e Fisica, Roma Tre 2006
Statistiche | Credits